Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a theorem of Mori and the definition of quasiconformality


Author: Lipman Bers
Journal: Trans. Amer. Math. Soc. 84 (1957), 78-84
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0083025-7
MathSciNet review: 0083025
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, On quasi-conformal mappings, Journal d'Analyse Mathématique vol. 4 (1954) pp. 1-58.
  • [2] L. Bers, Univalent solutions of linear elliptic systems, Comm. Pure Appl. Math. vol. 6 (1953) pp. 513-526. MR 0058830 (15:431b)
  • [3] -, Existence and uniqueness of a subsonic flow past a given profile, Ibid. vol. 6 (1954) 441-504. MR 0065334 (16:417a)
  • [4] L. Bers and L. Nirenberg, On a representation theorem for linear elliptic systems with discontinuous coefficients and its applications, Convegno Internazionale sulle Equazioni Derivate e Parziali, Agosto, 1954, pp. 111-140. MR 0076981 (17:974d)
  • [5] B. V. Boyarskii, Homeomorphic solutions of Beltrami systems, Doklady Akademii Nauk SSSR. vol. 102 (1955) pp. 661-664. MR 0071620 (17:157a)
  • [6] R. Caccioppoli, Fondamenti per una teoria generale delle funzioni pseudo-analitiche di una variabile complessa, Accademia Nazionale dei Lincei, Rend. vol. 13(1952) pp. 197-204 and pp. 321-351. MR 0056718 (15:117e)
  • [7] H. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. vol. 88 (1952) pp. 85-139. MR 0052553 (14:637f)
  • [8] R. S. Finn, On a problem of type, with application to elliptic partial differential equations, Journal of Rational Mechanics and Analysis vol. 3 (1954) pp. 789-799. MR 0067314 (16:708a)
  • [9] K. O. Friedrichs, The identity of weak and strong extensions of differential operators, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 132-151. MR 0009701 (5:188b)
  • [10] H. Grötzsch, Ueber die Verzerrung bei schlichten nichtkonformen Abbildungen und über eine damit zusammenhängende Erweiterung des Picardschen Satzes, Leipzig-Berlin, vol. 80, 1928.
  • [11] -, Ueber die Verzerrung bei nichtkonformen schlichten Abbildungen mehrfach zusammenhängender Bereiche, Leipzig-Berlin, vol. 82, 1930.
  • [12] -, Ueber möglichst konforme Abbildungen von schlichten Bereichen, Leipzig-Berlin, vol. 84, 1932.
  • [13] M. A. Lavrent'ev, A general problem of the theory of quasi-conformal representation of plane regions, Rec. Math. (Mat. Sbornik) N.S. vol. 21 (1947) pp. 285-326. MR 0027342 (10:290g)
  • [14] -, A fundamental theorem of the theory of quasi-conformal mapping of plane regions, Izvestiya Akademii Nauk SSSR. vol. 12 (1948) pp. 513-554. MR 0034842 (11:650b)
  • [15] A. Mori, On quasi-conformality and pseudo-analyticity, Trans. Amer. Math. Soc. vol. 68 (1957) pp. 56-77. MR 0083024 (18:646c)
  • [16] C. B. Morrey, On the solution of quasilinear elliptic partial differential equations, Trans. Amer. Math. Soc. vol. 43 (1938) pp. 126-166.
  • [17] L. Nirenberg, On nonlinear elliptic partial differential equations and Hölder continuity, Comm. Pure Appl. Math. vol. 6 (1953) pp. 97-156. MR 0064986 (16:367c)
  • [18] A. Pfluger, Quasikonforme Abbildungen und logarithmische Kapazität, Ann. Inst. Fourier vol. 2 (1950) pp. 69-80. MR 0044640 (13:453f)
  • [19] S. L. Sobolev, Some applications of functional analysis to mathematical physics, Leningrad Univ., Leningrad, 1950 (Russian). MR 0052039 (14:565a)
  • [20] S. Stoïlow, Leçons sur les principes topologiques de la théorie des fonctions analytiques, Paris, Gauthier-Villars, 1938.
  • [21] K. Strebel, On the maximum dilation of quasi-conformal mappings, Bull. Amer. Math. Soc. vol. 63 (1955) p. 225.
  • [22] O. Teichmuller, Untersuchungen über konforme und quasikonforme Abbildungen, Deutsche Mathematik vol. 3 (1938) pp. 621-678.
  • [23] L. I. Volkoviskii, Investigation on the problem of type of a simply-connected Riemann surface, Moscow, Izdat. Akad. SSSR, 1950. (Akad. Nauk Trudy Matem. Inst. imeni V. A. Steklova, no. 34.)
  • [24] G. T. Whyburn, Introductory topological analysis, Lectures on Functions of a Complex Variable, Ann Arbor, The University of Michigan Press, 1955. MR 0070161 (16:1140c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0083025-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society